Strong solutions to stochastic wave equations with values in Riemannian manifolds

Brzeźniak, Z. and Ondrejá, M. (2007) Strong solutions to stochastic wave equations with values in Riemannian manifolds. Journal of Functional Analysis, 253 (2). pp. 449-481. ISSN 0022-1236

Abstract

Metadata

Authors/Creators:
  • Brzeźniak, Z. (zb500@york.ac.uk)
  • Ondrejá, M.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 22 Apr 2009 08:58
Last Modified: 22 Apr 2009 08:58
Published Version: http://dx.doi.org/10.1016/j.jfa.2007.03.034
Status: Published
Publisher: Elsevier Science B.V. Amsterdam
Identification Number: https://doi.org/10.1016/j.jfa.2007.03.034

Share / Export

Statistics